# SDR AALA20050766

- Difficulty date: November 20, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N226AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49176
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX  - OVERWING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
